# SDR ASAA2018120127192

- Difficulty date: December 1, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 10,050 hours, 3,160 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 2 FIRELOOP B FAULT GROUNDED - YES. DEFERRED. ETOPS RESTRICTED.
